Tuesday, June 28, 2022

Advil Cold And Sinus Rite Aid

What Is The Advil Cold And Sinus

Rite Aid MM thermacare & advil deal 9/23

Sorry if youre perplexed. I know its not an easy choice! But its one of the most crucial choices youll ever make. If youre still unsure which type of advil cold and sinus is best for you, I recommend comparing the characteristics and functionalities of the advil cold and sinus listed above. Each has advantages and disadvantages.

Advil Cold & Sinus: No Gluten Ingredients

Advil Cold & Sinus contains the active ingredients ibuprofen 200mg and pseudoephedrine HCI 30 mg. According to Pfizer Consumer Healthcare: “Gluten is not added to any Advil product during the manufacturing process.

However, we cannot guarantee that minute amounts of gluten or gluten derivatives are not contained in raw materials obtained from various suppliers for our manufacturing process since the end product is not tested for gluten.”

Unfortunately, there’s no exact gluten-free-labeled equivalent for Advil Cold & Sinus, since few manufacturers include the pain reliever ibuprofen in their cold and flu medicine formulations.

To duplicate these ingredients, purchase these gluten-free-labeled products:

  • Target Up & Up Ibuprofen tablets
  • Target Up & Up Sinus PE tablets

Finding A Safe Remedy

Although there are numerous gluten-free cold and flu products available, you’ll notice that most of those on the market are medications that combine several ingredients .

It can be tricky to find gluten-free products that feature only one active ingredient aimed at one cold and flu symptom . Target Up & Up Sinus PE tablets is one such product, and Target Up & Up Maximum Strength Mucus Relief is another.

It’s easier to find single-active-ingredient gluten-free pain relievers since multiple store brands are considered gluten-free.

In addition, note that although there are several over-the-counter pain relievers on the market, most cold and flu products designed to offer pain relief and fever reduction include the active ingredient acetaminophen. In fact, the U.S. Food and Drug Administration says that more than 600 over-the-counter medications include acetaminophenwhich means you could be taking more of it than is safe.

Acetaminophen can cause severe liver damage in doses above the FDA’s adult maximum daily dosage of 4,000 mg per day. To avoid exceeding that dose, don’t take more than one product that includes acetaminophen and never exceed the recommended dose of any product that includes acetaminophen.

Also Check: How To Heal A Sinus Infection Without Antibiotics

Save Big On Name Brand Cold/allergy Medicine At Cvs And Rite Aid

It is always a fabulous idea to get your cold medicine before you get sick. If you wait until you feel bad you will likely overpay, having to send someone out to get medicine at the last minute and at whatever price it happens to be.

This week, CVS and Rite Aid have select varieties of Robitussin and Advil Cold/Congestion Relief on sale for $4.99. Choose from the 4 oz. liquid or the 10-24 count tablets.

In addition, here are high-value $3 off coupons that can be used towards the medication :

When you apply the above coupons, your final price is only $1.99! This is an excellent price for full-size, name-brand medicine.

This fantastic deal lasts through Saturday, October 3 but if you plan to print the coupons, it is a good idea to print them soon in case they are not available later in the week.

Delly Mellor is the founder of Dellys Deals. Reach her at 338-4875 or . Visit dellysdeals.com for more money-saving tips and coupons. Tune in to Dellys Deals on 93.7 FM and 106.3 FM at 7 a.m. Saturdays.

Sudafed: No Gluten Ingredients

Rite Aid: Dimetapp, Advil Sinus &  Robitussin ONLY $1.44 Each (After ...

Sudafed is made by pharmaceutical giant Johnson & Johnson, which only labels a small handful of products gluten-free. Sudafed products include:

  • Sudafed 12-Hour Extended Release caplets
  • Sudafed 12-Hour Extended Release Pressure + Pain caplets
  • Sudafed 24-Hour Extended Release caplets
  • Sudafed PE Congestion caplets
  • Sudafed PE Day and Night Congestion caplets
  • Sudafed PE Pressure + Pain caplets
  • Sudafed PE Pressure + Pain + Cold caplets
  • Sudafed PE Pressure + Pain + Cough caplets
  • Sudafed PE Pressure + Pain + Mucus .

According to a customer service representative: “No gluten ingredients are added to Sudafed or Sudafed PE products. However, we cannot guarantee the product is gluten-free since we have not tested for its absence.”

Possible gluten-free substitutes for Sudafed products include:

  • Target Up & Up Daytime Cough and Flu liquid caps
  • Up & Up Sinus PE tablets

Recommended Reading: Sore Throat And Sinus Pressure

Warning Disclaimer Use For Publication

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Zicam: No Gluten Ingredients

Zicam products are homeopathic remedies. They’re available in “cold-shortening,” nasal congestion/sinus relief, allergy relief, and kids’ cold relief formulas, and come in chewies, drops, crystals, quick-dissolve tablets, and nasal sprays in many different flavors.

According to manufacturer Matrixx Initiatives, Inc.: “None of the ingredients or manufacturing processes contain glutens derived from wheat, rye or barley. However, some Zicam manufacturing facilities use equipment that may have come in contact with gluten agents.”

You May Like: Vitamin C For Sinus Congestion

Just Because The Generic Brand Is Cheaper It Does Not Mean Lower Quality

This 80-85% cost difference of generic drugs compared to brand name drugs saved about $158 billion in 2010.

So if you are on a tight budget, a generic drug may be the better option for you. Generic drugs are regulated by the FDA and their safety is highly monitored. Now you have the information the choice is up to you!

Click here for a PDF about generic drugs provided by the FDA.

The Reasoning Behind Why Generic Drugs Are Cheaper

RITE AID HAUL 6/16/2020 MONEYMAKERSCLEARANCECHEAP BENADRYLAIRWICK DEAL

Your symptoms arent too severe that you need to go see a doctor so you head over to your local Rite-Aid/CVS to go pick up some Over the Counter medicine. When you get to the store to look for your cold medication you see all these different variations of medications. There is a CVS brand medicine for Cold and Sinus and then there is the Advil brand for Cold and Sinus. Now youre confused on which to medication to choose! The CVS brand medication is cheaper than the Advil brand but Advil is a brand name you know that you can trust. Both the medications advertise very similar treatment effects. So which one do you choose?

Generic drugs are required to have the same dosage, form, strength, active ingredient, and route of administration as the brand name products.

Manufactures of generic drug must prove to the Food and Drug Administration that the drug performs the same and its impact on the body are the same compared to the brand name drugs. Quality standards of testing, manufacturing, and packaging must meet the exact expectations of generic drugs compared to brand name drugs.

There is slight natural variability between generic and brand name products. But this variability is not medically significant. The FDA allows a certain limit to how much variability is acceptable. When a drug is approved, it has strict guidelines on identity, strength, purity, and potency. When mass producing a drug, small variations in these factors could occur.

Also Check: Antibiotic For Dog Sinus Infection

Advil Multi Symptom Cold And Flu Medicine Cold Medicine For Adults With Ibuprofen Phenylephrine Hcl And Chlorpheniramine Maleate

$ as of January 8, 2022 5:59 am

Features

  • One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
  • Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
  • Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
  • Cold medicine for adults available in easy-to-take coated tablet form
  • For use by people 12 years of age and older

Read Also: Quickest Way To Get Over Sinus Infection

Vicks Dayquil & Nyquil: Many Gluten

Vicks makes DayQuil, NyQuil, and Sinex products, and offers a huge variety of different cold, flu, cough, and sinus congestion medications. Products include:

  • DayQuil Cold and Flu Relief Liquicaps
  • DayQuil Cough and Congestion liquid
  • DayQuil Cough Suppressant liquid
  • DayQuil Severe Cold and Flu Relief caplets and liquid
  • NyQuil Cold and Flu Nighttime Relief Liquicaps and liquid
  • NyQuil Cough Suppressant liquid
  • NyQuil Severe Cold and Flu caplets and liquid in berry and original
  • Sinex Daytime Liquicaps
  • Sinex Nighttime Liquicaps

As you can see, most Vicks products are gluten-free. But in case the product you want isn’t considered gluten-free, or if you can’t find Vicks brand products in your local pharmacy, potential gluten-free substitutes for Vicks products include:

  • Target Up & Up Daytime Cough and Flu liquid caps
  • Target Up & Up Daytime Cough and Flu liquid caps
  • Target Up & Up Maximum Strength Nighttime Cold and Flu liquid gels
  • Target Up & Up Nighttime Cold and Flu liquid caps
  • Walgreens Daytime Cold and Flu liquid
  • Walgreens Nighttime Cold and Flu
  • Walgreens Nighttime Cough Suppressant liquid
  • Walgreens Severe Cold and Flu liquid

Recommended Reading: Advil Cold And Sinus Recommended Dosage

Mucinex: No Gluten Ingredients

Mucinex makes mainly anti-mucus products. They include:

  • Mucinex DM Extended-Release Caplets
  • Mucinex Expectorant Extended-Release Caplets
  • Mucinex Fast-Max Day Severe Cold Liquid Gels
  • Mucinex Fast-Max Night Cold & Flu Liquid Gels
  • Maximum Strength Mucinex DM extended-release caplets .
  • Maximum Strength Mucinex Expectorant Extended-Release Caplets

Like Delsym, Mucinex is manufactured by Reckitt Benckiser Group plc, which states it does not use gluten-containing ingredients has not certified that the products are gluten-free.

Possible gluten-free substitutes for Mucinex products include:

  • Target Up & Up Maximum Strength Daytime Severe Cold liquid gels
  • Target Up & Up Maximum Strength Mucus Relief
  • Target Up & Up Maximum Strength Nighttime Cold and Flu liquid gels

How Should I Take Advil Cold & Sinus

Free Advil Cold &  Sinus at Rite Aid {1/17}

Use exactly as directed on the label, or as prescribed by your doctor. An overdose of ibuprofen can damage your stomach or intestines.

Take Advil Cold & Sinus with food or milk to lessen stomach upset.

If you need surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.

Store at room temperature away from moisture and heat.

You May Like: What Can Be Done For Sinus Infection

You May Like: Should I Exercise With A Sinus Infection

How Does This Medication Work What Will It Do For Me

This product is a combination of 2 medications: ibuprofen and pseudoephedrine. Ibuprofen is a nonsteroidal anti-inflammatory drug that reduces pain, fever, and inflammation by reducing a substance in the body that leads to inflammation and pain. Pseudoephedrine is a that relieves the symptoms of nasal and sinus congestion by reducing swelling in nasal passages and sinuses.

This medication is used to relieve nasal congestion, sinus congestion, sinus pain, fever, headache, sore throat, and body aches and pains that are associated with the common cold, sinusitis, or the flu.

Your doctor or pharmacist may have suggested this medication for conditions other than the ones listed in this drug information article. As well, some forms of this medication may not be used for all of the conditions discussed here. If you have not discussed this with your doctor or are not sure why you are taking this medication, speak to your doctor or pharmacist.

Do not give this medication to anyone else, even if they have the same symptoms as you do. It can be harmful for people to take this medication if their doctor or pharmacist has not recommended it.

Read Also: How Many Advil Allergy Sinus Can I Take

How To Use This Medication

This medication is typically used every 6 hours. However, your doctor or pharmacist may have suggested a different schedule that is more appropriate for you. Generally, it is used only as needed.

Important: Follow the instructions on the label. Do not use more of this product, or more often, than prescribed. It is not advisable to chew or crush this medication since it has an unpleasant taste.

This medication may irritate the stomach, and should be taken with food. It is best to avoid coffee, spicy food or alcohol. Consuming alcohol may intensify the effect of this product. It is therefore advisable to avoid consuming alcohol or alcohol-containing products while taking this medication.

Also Check: What Is The Dosage For Advil Cold And Sinus

How Should I Use This Medication

The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.

For the children√Ęs suspension, the dose depends on the child√Ęs age and weight and is given every 6 hours as needed. Do not give more than 4 doses a day unless recommended by your doctor. Use an oral syringe or medication cup to measure each dose of the suspension, as it gives a more accurate measurement than household teaspoons. Shake the suspension well before measuring a dose.

Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the one listed here, do not change the way that you are taking the medication without consulting your doctor.

It is important to take this medication exactly as recommended by your doctor or pharmacist. If you are taking this medication regularly and you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one.If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.

Are There Any Other Precautions Or Warnings For This Medication

TONS of Savings at CVS, Target and Rite Aid 9/5/13

Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.

Don’t Miss: Home Care For Sinus Infection

Rite Aid Daytime Severe Sinus Congestion & Pain Relief

as of January 8, 2022 5:59 am

Features

  • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
  • MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion and sinus pressure, chest congestion and mucus. Compare the active ingredients to the national brand and get the same benefits.
  • DAYTIME NON-DROWSY FORMULA: With Rite Aid cold medicine for adults, youll feel relief from symptoms associated with the common cold formulated without ingredients that may cause drowsiness So you can take on the day without feeling drowsy.
  • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, youll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Robitussin: May Contain Gluten Ingredients

Robitussin is best known for cough and chest congestion medications. Products include:

  • Maximum Strength Cough & Chest Congestion DM
  • Peak Cold Cough + Chest Congestion DM and Peak Cold Sugar-Free Cough + Chest Congestion DM
  • Peak Cold Multi-Symptom Cold .
  • Robitussin 12 Hour Cough Relief in orange or grape
  • Robitussin Maximum Strength Cough + Chest Congestion DM
  • Robitussin Maximum Strength Nighttime Cough DM
  • Robitussin Severe Multi-Symptom Cough Cold + Flu
  • Severe Cough Plus Sore Throat
  • Severe Multi-Symptom Cough Cold + Flu Nighttime

Drug manufacturer Pfizer Inc., which makes Robitussin products, does not provide a list of gluten-free products and does make some gluten-containing medications.

Gluten-free substitutes for Robitussin products include:

  • Target Up & Up DM Max liquid
  • Walgreens Wal-Tussin Cough and Chest Congestion dye-free, sugar-free cherry liquid
  • Walgreens Wal-Tussin DM Max liquid
  • Walgreens Wal-Tussin Nighttime DM Max liquid
  • Walmart Equate Tussin DM liquid only
  • Walmart Equate Tussin DM Max liquid only

Don’t Miss: Does Prednisone Help With Sinus Infection

Us Fines Rite Aid Over Improper Sales Of Pseudoephedrine

By Jonathan Stempel

2 Min Read

NEW YORK – Rite Aid Corp will pay a $4.75 million civil fine to resolve U.S. allegations it failed to keep track of customers who bought products containing pseudoephedrine, an ingredient in many cold and cough medicines that can also be used to illegally manufacture methamphetamine.

The U.S. Department of Justice said on Wednesday that some Rite Aid employees violated the federal Controlled Substances Act by recording false or incomplete names and addresses of customers who bought tens of thousands of products containing pseudoephedrine from August 2009 to January 2014.

Rite Aid, based in Camp Hill, Pennsylvania, admitted that some employees improperly recorded customer information in logbooks, and has since voluntarily upgraded its sales processes, the government said.

The settlement sends a clear message that anyone who makes, distributes or sells products with pseudoephedrine comply with federal laws to prevent their illegal use, U.S. Attorney Richard Donoghue in Brooklyn, New York, said in a statement.

In a statement, Rite Aid said the accord concerned the sale of over-the-counter cold and allergy medications such as Advil Cold and Sinus and Claritin-D. Rite Aid did not admit liability in agreeing to settle.

Reporting by Jonathan Stempel in New York Editing by Tom Brown and Nick Zieminski

Popular Articles
Related news